# SDR ABXA9800127

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Part number: 39164181
- Condition: Corroded
- Location: Bs 690
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE SLANT PANEL ANGLE STATION 690 AND LBL 8 CORRODED.  REPAIRED ANGLE IAW ABX REA D953-22465-MR.
